# SDR ASOA20141029314V

- Difficulty date: October 30, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- Aircraft time: 32,278 hours, 24,727 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426004
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 1 ENGINE FORWARD LOWER MOUNT FORWARD LUG IS CRACKED.  MAINTENANCE R & R NR 1 ENGINE FORWARD LOWER MOUNT LUG YOKE FITTING IAW EC5450-01117.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
